# SDR WTAA960125

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Cntrl Unit
- Part number: 8070429
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FAT - LT ENGINE WOULD NOT PROVIDE MINIMUM TORQUE FOR TAKEOFF.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED MAXIMUM FUEL FLOW.  ENGINE NORMAL DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (X)
